MathSciNet Relay Station
MathSciNet bibliographic data
MR526186 39B30
Mangolini, Marco; Paganoni, Luigi Regularity theorems for a class of functional equations. (Italian) Rend. Sem. Mat. Univ. Padova 57 (1977), 93–105 (1978).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement